# SDR DALA2025021801186

- Difficulty date: February 17, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N352NB
- Make and model: Airbus A319-114
- Aircraft serial: 1824
- Aircraft time: 51,460 hours, 27,303 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Block
- Condition: Corroded
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3152 AFT GALLEY G5 POSITION 510 HAS CORROSION ON TROLLEY RETAINER BLOCKS NOTED. CORRECTIVE ACTION: COMPLIED WITH WORK CARD 2530-01591-04D. (0815587)
